On some inequalities in normed algebras.
Dragomir, Sever S. (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Dragomir, Sever S. (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Dragomir, Sever S. (2005)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Hiroki Sano, Tamotsu Izumida, Ken-Ichi Mitani, Tomoyoshi Ohwada, Kichi-Suke Saito (2014)
Open Mathematics
Similarity:
In [Mineno K., Nakamura Y., Ohwada T., Characterization of the intermediate values of the triangle inequality, Math. Inequal. Appl., 2012, 15(4), 1019–1035] there was established a norm inequality which characterizes all intermediate values of the triangle inequality, i.e. C n that satisfy 0 ≤ C n ≤ Σj=1n ‖x j‖ − ‖Σj=1n x j‖, x 1,...,x n ∈ X. Here we study when this norm inequality attains equality in strictly convex Banach spaces.
Dragomir, Sever S. (2006)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Belbachir, Hacène (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Dragomir, S.S. (2002)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Wu, Shanhe, Shi, Huannan (2004)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Aglić Aljinović, A., Pečarić, J. (2004)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Castillo, René Erlín, Trousselot, Eduard (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Dragomir, Sever S. (2007)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Saitoh, Saburou (2003)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Chu, Xiao-Guang, Zhang, Cheng-En, Qi, Feng (2007)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Dragomir, S.S. (2000)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity: